Stochasic stability of viscoelastic bars

A. D. Drozdov, V. B. Kolmanovskii

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

This paper is devoted to the investigation of stability of viscoelastic bars compressed by stochastic forces at infinite time interval. The problem of the bar buckling is considered in dynamic statement. Some sufficient conditions of mean square stability of viscoelastic bars are derived for arbitrary relaxation measure and different types of the end fixing.

Original languageEnglish
Pages (from-to)265-276
Number of pages12
JournalStochastic Analysis and Applications
Volume10
Issue number3
DOIs
StatePublished - 1 Jan 1992
Externally publishedYes

Fingerprint

Dive into the research topics of 'Stochasic stability of viscoelastic bars'. Together they form a unique fingerprint.

Cite this